Confused about hot flashes
I've been using progesterone for about 5 years the last year being natpro about 200mg a day.
On a number of occasions I increased to 500mg for a week to try to stop hot flashes with only a slight improvement but I feel lazy depressed and unmotivated. I understand from your site that increasing the dose causes estrogen dominance but have had no Ed symptoms other than fatigue and depression.
But what I don't understand is that when I used to have bloatiing sore breasts anger etc I never had a hot flash or night sweat and slept like a baby, so i am confused about things iv read that Ed causes hot flashes if so why do I get them more having no bloating or breast soreness. Also I think I've read every letter on this site and noticed that in reply to a letter I think in 2010 you said that men never get Ed symptoms from first using natpro then I read in a further letter reply that they can. I am 49 years old have no period since natpro hope this helps thank you in advance for your help thank you and god bless you